# SDR UIEA2018030400320

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,040 hours, 16,319 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 734284F
- Part serial: 1060
- Condition: Failed
- Location: Rt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR TRIPPED IN FLIGHT,  RESET THE GEN CIRCUIT BRAKER & RT BUS TIE CIRCUIT BREAKER.   REMOVED AND REPLACED THE RT GENERATOR CONTROL UNIT IAW AMM 24-22-02.  OPS CHECKED GOOD.   NO DEFECTS NOTED.
